BibTeX record journals/jns/FlochP19

download as .bib file

@article{DBLP:journals/jns/FlochP19,
  author    = {Yohann Le Floch and
               {\'{A}}lvaro Pelayo},
  title     = {Symplectic Geometry and Spectral Properties of Classical and Quantum
               Coupled Angular Momenta},
  journal   = {J. Nonlinear Science},
  volume    = {29},
  number    = {2},
  pages     = {655--708},
  year      = {2019},
  url       = {https://doi.org/10.1007/s00332-018-9501-y},
  doi       = {10.1007/s00332-018-9501-y},
  timestamp = {Fri, 12 Apr 2019 09:23:53 +0200},
  biburl    = {https://dblp.org/rec/journals/jns/FlochP19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics